# SDR ZZDA2011961

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXIT SIGN COVER MISSING AND LIGHTS EXPOSED.  INSTALLED R-1 DOOR EMERGENCY LIGHT EXIT LENS REF AMM 33-51-18.  OK FOR SERVICE.
